More Views

Lemsip max day & night cold & flu relief capsules 16 pack

Product In stock

SKU:5000158065420
Lemsip max day & night cold & flu relief capsules 16 pack
Read more

Details

Lemsip max day & night cold & flu relief capsules 16 pack

 

Ingredient
PARACETAMOL, CAFFEINE, PHENYLEPHRINE HYDROCHLORIDE

 

Contents
Day capsules contain paracetamol 500mg,

Additional Information

SKU 5000158065420
Brand LEMSIP MAX

Reviews

Write Your Own Review

You're reviewing: Lemsip max day & night cold & flu relief capsules 16 pack

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5